# SDR HALA2009101400465

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 12,433 hours, 30,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL ODOR ON TAKEOFF THAT DECREASED DURING CLIMBOUT ALL A/C SYSTEM INDICATIONS NORMAL.  RAN ENGINES WITH BOTH PACKS ON.  NO ODOR NOTED. OK FOR SERVICE.
